PC ColdandFlu DayandNight PE Tab 24 NF

$9.95

Uses For the temporary relief of cold and flu symptoms including: nasal congestion, sinus pain, runny nose, headache, body aches and pains. Reduces fever. The NIGHT tablets also provide relief from sneezing and itchy or watery eyes, and assist rest by providing relief from these symptoms.

Suggested Dose

Adults and Children 12 years and over: DAY: Take 2 white tablets every 4-6 hours as necessary. NIGHT: Take 2 pink tablets at bedtime as necessary. Do not take NIGHT tablets within 4 hours of taking the DAY tablets. Do not exceed 6 DAY and 2 NIGHT tablets in 24 hours.

Ingredients Per Dose

Day: Paracetamol 500mg, Phenylephrine hydrochloride 5mg. Night: Paracetamol 500mg, Phenylephrine hydrochloride 5mg, Chlorpheniramine maleate 2mg.

SKU 244112 Categories ,
Cart

PC ColdandFlu DayandNight PE Tab 24 NF

Reviews

There are no reviews yet.

Be the first to review “PC ColdandFlu DayandNight PE Tab 24 NF”

Your email address will not be published.